The Distribution of Large Values of the Supremum of a Gaussian Process
Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), p. 95-127
@incollection{AST_1988__157-158__95_0,
     author = {Dobric, Vladimir and Marcus, Michael B. and Weber, Michel},
     title = {The Distribution of Large Values of the Supremum of a Gaussian Process},
     booktitle = {Colloque Paul L\'evy sur les processus stochastiques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {157-158},
     year = {1988},
     pages = {95-127},
     zbl = {0659.60061},
     language = {en},
     url = {http://www.numdam.org/item/AST_1988__157-158__95_0}
}
Dobric, Vladimir; Marcus, Michael B.; Weber, Michel. The Distribution of Large Values of the Supremum of a Gaussian Process, in Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), pp. 95-127. http://www.numdam.org/item/AST_1988__157-158__95_0/

1 Borell, C. The Brunn-Minkowski inequality in Gauss space, Invent. Math. 30, 1975, 207-216. | Article | Zbl 0292.60004

2 Berman, S. M. An assymptotic formula for the distribution of the maximum of a Gaussian process with stationary increments, J. Applied Probability 22, 1985, 454-460. | Article | Zbl 0607.60031

3 Berman, S. M. The maximum of a Gaussian process with nonconstant variance, Ann. Inst. Henri Poincaré 21, 1985, 383-391. | Numdam | Zbl 0577.60036

4 Fernique, X. Intégrabilité des vecteurs gaussiens, C. R. Acad. Sc. Paris, 270, 1970, 1698-1699. | Zbl 0206.19002

5 Fernique, X. L'ordre de grandeur à l'infini de certaines fonctions aléatoires, Editions du CNRS, No. 307, 1981, 271-302. | Zbl 0516.60045

5a Fernique, X. Gaussien random vectors and their reproducing kernal Hilbert spaces, Technical Report Series No. 34, University of Ottawa, 1985.

6 Fernique, X. Evaluation de processus gaussiens composés, Lecture Notes in Math., 526, 1976, 64-85, Springer Verlag, New York. | Zbl 0383.60037

7 Hwang, C. R. Gaussian measure of large balls in a Hilbert space, Proc. Amer. Math. Soc., 78, 1980, 107-110. | Article | Zbl 0393.60009

(See also Hwang, C. R., Erratum to "Gaussian measure of large balls in a Hilbert space", Proc. Amer. Math. Soc., 94, 1985, 188). | Article | Zbl 0561.60004

8 Jain, N. C. and Marcus, M. B. Continuity of subgaussian processes, Probability on Banach Spaces, Advances in Probability Vol. 4, 1978, 81-196, Marcel Dekker, NY.

9 Landau, H. and Shepp, L. A. On the supremum of a Gaussian process, Sankhya Ser. A32, 1970, 369-378. | Zbl 0218.60039

10 Marcus, M. B. and Pisier, G. Random Fourier Series with Applications to Harmonic Analysis, Annals Math. Studies, Vol. 101, 1981, Princeton Univ. Press, Princeton, N.J. | Zbl 0474.43004

11 Marcus, M. B. and Shepp, L. A. Sample behavior of Gaussian processes, Proc. Sixth Berkeley Symp. on Prob. and Stat., 1972, 423-441, Berkeley CA. | Zbl 0379.60040

12 Pickands, J. Upcrossing probabilities for stationary Gaussian processes, Trans. Amer. Math. Soc., 145, 1969, 51-73. | Article | Zbl 0206.18802

13 Talagrand, M. Small tails for the supremum of a Gaussian process, Ann. Inst. H. Poincaré, to appear. | Zbl 0641.60044

14 Weber, M. Classes supérieures de processus gaussiens, Z. Wahrscheinlichkeitsth., 42, 1978, 113-128. | Article | Zbl 0374.60050

15 Weber, M. Analyse asymptotique des processus gaussiens stationaires, Ann. Inst. H. Poincairé, 1980, 117-176. | Numdam | Zbl 0442.60037